# SDR QXEA200700845

- Difficulty date: May 28, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 22,813 hours, 32,377 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0638
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 15,609 hours, 22,558 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2139 ON TAKEOFF AT 1000' AGL WHEN FLAPS SELECTED UP, RECEIVED MASTER CAUTION "RUD PRESS" AND "RUD FULL PRESS".  UPON SELECTING FLAPS DOWN DURING LANDING PHASE BOTH CAUTION LIGHTS WENT OUT.  AIRCRAFT DID NO LAND ABOVE MAX LANDING WEIGHT.  WITH NR 1 AND NR 2 HYDRAULIC SYSTEMS PRESSURIZED SIMULATED AIRSPEEDS GREATER THAN 140 KTS CAUSE RUD FULL PRESS AND RUD PRESS CAUTION LIGHTS TO ILLUMINATED.  WITH AIRSPEED A 0 WHEN NR 2 RUD PUSH TO OFF SWITCH SELECTED ONLY NR 2 RUD HYD CAUTION LIGHT ILLUMINATES.  REPLACED RUDDER FUEL PRESSURE REGULATOR IAW DHC=8-200 MM TASKS 27-20-38-000-801 AND 27-20-38-400-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
